Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Floer homology and covering spaces

Tye Lidman and Ciprian Manolescu

Geometry & Topology 22 (2018) 2817–2838
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 K L Baker, A H Moore, Montesinos knots, Hopf plumbings, and L-space surgeries, J. Math. Soc. Japan 70 (2018) 95 MR3750269
3 J M Bloom, A link surgery spectral sequence in monopole Floer homology, Adv. Math. 226 (2011) 3216 MR2764887
4 S Boyer, A Clay, Foliations, orders, representations, L-spaces and graph manifolds, Adv. Math. 310 (2017) 159 MR3620687
5 S Boyer, C M Gordon, L Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013) 1213 MR3072799
6 S Boyer, D Rolfsen, B Wiest, Orderable 3–manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
7 G E Bredon, Introduction to compact transformation groups, 46, Academic (1972) MR0413144
8 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, I, preprint (2012) arXiv:1208.1074
9 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions, II, preprint (2012) arXiv:1208.1077
10 V Colin, P Ghiggini, K Honda, The equivalence of Heegaard Floer homology and embedded contact homology, III: From hat to plus, preprint (2012) arXiv:1208.1526
11 C Conley, Isolated invariant sets and the Morse index, 38, Amer. Math. Soc. (1978) MR511133
12 A Floer, A refinement of the Conley index and an application to the stability of hyperbolic invariant sets, Ergodic Theory Dynam. Systems 7 (1987) 93 MR886372
13 E E Floyd, On periodic maps and the Euler characteristics of associated spaces, Trans. Amer. Math. Soc. 72 (1952) 138 MR0046039
14 C M Gordon, Dehn surgery on knots, from: "Proceedings of the International Congress of Mathematicians" (editor I Satake), Math. Soc. Japan (1991) 631 MR1159250
15 J Hanselman, J Rasmussen, S D Rasmussen, L Watson, Taut foliations on graph manifolds, preprint (2015) arXiv:1508.05911
16 K Hendricks, A rank inequality for the knot Floer homology of double branched covers, Algebr. Geom. Topol. 12 (2012) 2127 MR3020203
17 J Hom, A note on cabling and L–space surgeries, Algebr. Geom. Topol. 11 (2011) 219 MR2764041
18 S Jabuka, Heegaard Floer groups of Dehn surgeries, J. Lond. Math. Soc. 92 (2015) 499 MR3431647
19 S Jabuka, T E Mark, On the Heegaard Floer homology of a surface times a circle, Adv. Math. 218 (2008) 728 MR2414320
20 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
21 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
22 C Kutluhan, Y J Lee, C H Taubes, HF = HM, I : Heegaard Floer homology and Seiberg–Witten Floer homology, preprint (2010) arXiv:1007.1979
23 C Kutluhan, Y J Lee, C H Taubes, HF = HM, II : Reeb orbits and holomorphic curves for the ech/Heegaard–Floer correspondence, preprint (2010) arXiv:1008.1595
24 C Kutluhan, Y J Lee, C H Taubes, HF = HM, III : Holomorphic curves and the differential for the ech/Heegaard Floer correspondence, preprint (2010) arXiv:1010.3456
25 C Kutluhan, Y J Lee, C H Taubes, HF = HM, IV : The Seiberg–Witten Floer homology and ech correspondence, preprint (2011) arXiv:1107.2297
26 C Kutluhan, Y J Lee, C H Taubes, HF = HM, V : Seiberg–Witten–Floer homology and handle addition, preprint (2012) arXiv:1204.0115
27 D A Lee, R Lipshitz, Covering spaces and –gradings on Heegaard Floer homology, J. Symplectic Geom. 6 (2008) 33 MR2417439
28 Y J Lee, Heegaard splittings and Seiberg–Witten monopoles, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 173 MR2189932
29 T Lidman, C Manolescu, The equivalence of two Seiberg–Witten Floer homologies, preprint (2016) arXiv:1603.00582
30 T Lidman, A H Moore, Pretzel knots with L–space surgeries, Michigan Math. J. 65 (2016) 105 MR3466818
31 R Lipshitz, D Treumann, Noncommutative Hodge-to-de Rham spectral sequence and the Heegaard Floer homology of double covers, J. Eur. Math. Soc. 18 (2016) 281 MR3459952
32 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3–manifolds, III, J. Symplectic Geom. 5 (2007) 357 MR2413308
33 C Manolescu, Seiberg–Witten–Floer stable homotopy type of three-manifolds with b1 = 0, Geom. Topol. 7 (2003) 889 MR2026550
34 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
35 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
36 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
37 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
38 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
39 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
40 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
41 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
42 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
43 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
44 T Peters, On L–spaces and non left-orderable 3–manifold groups, preprint (2009) arXiv:0903.4495
45 A M Pruszko, The Conley index for flows preserving generalized symmetries, from: "Conley index theory" (editors K Mischaikow, M Mrozek, P Zgliczyński), Banach Center Publ. 47, Polish Acad. Sci. Inst. Math. (1999) 193 MR1692371
46 P Seidel, I Smith, Localization for involutions in Floer cohomology, Geom. Funct. Anal. 20 (2010) 1464 MR2739000
47 P A Smith, Transformations of finite period, Ann. of Math. 39 (1938) 127 MR1503393
48 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, I, Geom. Topol. 14 (2010) 2497 MR2746723
49 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, II, Geom. Topol. 14 (2010) 2583 MR2746724
50 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, III, Geom. Topol. 14 (2010) 2721 MR2746725
51 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, IV, Geom. Topol. 14 (2010) 2819 MR2746726
52 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, V, Geom. Topol. 14 (2010) 2961 MR2746727
53 D T Wise, The structure of groups with a quasiconvex hierarchy, preprint (2011)